Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (2 Pack)


TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (2 Pack) by Tylenol at HQ Health Blogs. MPN: PPAX1144080. Hurry! Limited time offer. Offer valid only while supplies last. Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba


Product Description

Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Povidone; Powdered Cellulose; Pregelatinized Starch; Sodium Starch Glycolate; Titanium Dioxide; Triacetin Uses: Temporarily relieves minor aches and pains due to: arthritis; the common cold; headache; toothache; muscular aches; backache; menstrual cramps. Push and turn cap. What makes Tylenol Arthritis Pain Extended Relief Caplets different? Uses a unique patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief.

Features & Highlights

  • Product of TYLENOL
  • Pack of 2

Additional Information

Manufacturer:J&J
Brand:Tylenol
Part Number:PPAX1144080
Publisher:J&J
Studio:J&J
MPN:PPAX1144080
UPC:191565925713
EAN:0191565925713

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (2 Pack) by Tylenol

Buy Now:
TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (2 Pack)

Brand: Tylenol
4.0 out of 5 stars with 213 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$43.92


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Tylenol, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Excedrin PM Caffeine-Free Caplets for Headache Pain Relief and Nighttime Sleep-Aid, 100 count - Pack of 2
By Excedrin E
mpn: unknown,

PlusPharma Acetaminophen 325mg 1000 TABLETS
By PlusPharma
ean: 0837864001023,
REGULAR STRENGTH ACETAMINOPHEN. 325MG 1000 COUNT TABLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL325MG ACETAMINOPHEN. 1000 COUNT TABLETS. BY PLUSPHARMA. MADE IN THE USA. ...

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID
By TYLENOL EXTRA STRENGTH LIQUID
mpn: 2000000,
COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..!...

Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength
By Equate
ean: 0681131061261,
Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.Compare to Tylenol Ext...

Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.
By Tylenol
mpn: SPPPOA065214, ean: 0300450186614,
Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.Ibuprofen free. Alcohol free. Aspirin free. For children. Pack of 2. ...

Acetaminophen Generic 500 mg Extra Strength - 600 Caplets
By Members Mark
mpn: 111691, ean: 0605388673879,
Pain Reliever/ Fever Reducer.. Aspirin Free.. Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofen.. ...

Tylenol Extra Strength 325+50 bonus eZ tabs , 500mg Acetaminophen (Econo Bottle)
By Tylenol
mpn: CO802, ean: 0062600912626,
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS® Trust Extra Strength TYLENOL®. Extra Strength TYLENOL® products a...

Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep Aid (1 bottle (375 gelcaps))
By Sam's West
mpn: SPPPOA065329, ean: 0078742095851,
Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep AidCompare to Extra Strength Tylenol PM active ingredients. Relieves headache, and minor aches & pains accompanied by sleepl...

Premsyn Pms Caplets Maximum Strength, 40 capsules (Pack of 3)
By Unknown
Aspirin and Caffeine Free with Acetaminophen, Pamabrom and Pyrilamine Maleate. Easy-open bottle with child-resistant packaging...

Children's Tylenol, Grape Splash Flavor - 4 oz. - 2 pk.
By Tylenol
mpn: 67608, ean: 0644210432079,
Children's Tylenol, Grape Splash Flavor - 4 oz. - 2 pk.Pain reliever/fever reducer. For a parent, it's understandable to be concerned when your child has a fever. Usually, a fever is just a symptom of an infection or other condition. In most cases,...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.